MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW
Model Number UNISG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported loosening of screw.Patient has been rescheduled for new screw placement.Placed on (b)(6) 2019 and removed on (b)(6) 2021.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One gold-tite® square uniscrew (unisg) was returned for investigation.Visual evaluation of the as returned screw identified signs of use but no apparent signs of malfunction.Functional testing was performed with an in-house mating device.The devices were able to engage as normal.No malfunction was identified.Device history record (dhr) review for the lot (1224846) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1224846) for similar events (complaint category keywords: loosening) and no other complaint was identified.Therefore, based on the available information device malfunction did not occur.However, the reported event could not be verified as the exact details of event were nonverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
GOLD-TITE® SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13117237
Report Number0001038806-2021-02428
Device Sequence Number4518075
Product Code NHA
UDI-Device Identifier00844868017325
UDI-Public(01)00844868017325(17)240304(10)1224846
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/04/2024
Device Model NumberUNISG
Device Catalogue NumberUNISG
Device Lot Number1224846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale